# SDR 2008UALA03356

- Difficulty date: June 12, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 37,446 hours, 10,377 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK HOSE DEFECTIVE AT 2 (1=CAPT, 2=1ST OF, 3= 1ST OBS).  CREW COMMENTS:  HOSE IS BROKEN.  BROKEN MASK HOSE (UNKNOWN DAMAGE).  REPLACED HOSE ASSY, OPS CHECKED GOOD.
